Duke Mathematical Journal

Spectrum of an affine transformation

S. G. Dani

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 44, Number 1 (1977), 129-155.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077312096

Digital Object Identifier
doi:10.1215/S0012-7094-77-04407-6

Mathematical Reviews number (MathSciNet)
MR0444835

Zentralblatt MATH identifier
0351.22005

Subjects
Primary: 22D40: Ergodic theory on groups [See also 28Dxx]
Secondary: 22E40: Discrete subgroups of Lie groups [See also 20Hxx, 32Nxx] 28A65

Citation

Dani, S. G. Spectrum of an affine transformation. Duke Math. J. 44 (1977), no. 1, 129--155. doi:10.1215/S0012-7094-77-04407-6. https://projecteuclid.org/euclid.dmj/1077312096


Export citation